# SDR DXTA200300099

- Difficulty date: August 22, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N996QS
- Make and model: Cessna 750
- Aircraft serial: 7500196
- Aircraft time: 947 hours, 582 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Stuck
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON APPROACH TO LNK, WITH GEAR HANDLE SELECTED DOWN MAIN GEARS EXTENDED, NO GREEN NOSE GEAR INDICATION. COMPLIED WITH CE-750 CHECKLIST AFTER TOWER FLY BY-VISUALLY CONFIRMED DOWN, USED BLOW DOWN SYSTEM AS PER CHECKLIST, LANDING UNEVENTFUL.  TROUBLESHOT AND FOUND RETRACT PRESSURE RELEASE VALVE STUCK.  RESEAT VALVE AND ACTUATED 50 TIMES L AND R NO FUTHER STICKING OR BINDING.  PERFORMED 15 NORMAL GEAR CYCLES AND 5 EMERGENCY EXTENSIONS ARE GOOD RESULTS. SERVICED RESERVIOR TO FULL AND GEAR BOTTLE TO 2000 PSI REF 650 MM CHAPTER 12-11,  PERFORMED 3 MORE NORMAL GEAR CYCLES BLED SYSTEM ALL CHECKS GOOD.
